Bipolar Support Forums To Share and Support One Another

Latuda Anxiety?

Talk about meds, side effects, and the 'med-go-round'.

by Julchera » Tue Nov 28, 2017 5:55 pm

I just started taking Latuda about a week ago and I’ve been having lots of physical symptoms of anxiety and as well as racing anxious thoughts. I was having panic attacks (for the first time in many years) just a few days before the Latuda prescription and was given a PRN for anxiety. The vistiril has not helped my anxiety at all. Have people experienced anxiety as a Latuda side effect? Any idea how to differentiate if Latuda is affecting the anxiety or if it’s jusf a worsening issue coincidently lining up?
Julchera
 
Posts: 8
Joined: Fri Jul 28, 2017 5:17 pm

by Spm24 » Tue Nov 28, 2017 6:51 pm

When I started Latuda I was still having issues with anxiety. So there was no way for me to distinguish if it caused any change in my anxiety. Actually never thought of it. So no help there sorry. Hopefully someone else can come along and answer this for you.
Snowflakes gently floating from the sky just dusting the ground. Then it picks up bigger fatter flakes cascading from space at a faster rate. From a dusting to a trace. Then the deluge comes. Oh what joy. Watching everything slow to a crawl, then a stop. Step outside and even with things moving it is quiet. It is a giant muffler the earth is wearing. Causing everything to be muted.To be calm.
User avatar
Spm24
Moderator
 
Posts: 3452
Joined: Wed Aug 17, 2016 10:18 am
Location: Ohio

by Jac68 » Sun Dec 03, 2017 12:31 pm

I didn't have anxiety, but got agitated, angry.

Hope it gets better. If not call the pdoc.
Jac68
 
Posts: 70
Joined: Wed Jul 13, 2016 5:42 pm


Return to Medications